# SDR AU990772

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727-77C
- Engine: Pwa JT8D7A
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT WING FRONT SPAR STIFFENER CONTAINED LEVEL 2 CORROSION.
